MAUDE Adverse Event Report: STRYKER GMBH VARIAX 2 BONE SCREW T10, FULL THREAD, 3.5MM / L30MM; PLATE, FIXATION, BONE

STRYKER GMBH VARIAX 2 BONE SCREW T10, FULL THREAD, 3.5MM / L30MM; PLATE, FIXATION, BONE
Catalog Number 657430S
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
As reported: "the non-locking screw was inserted into the fracture site following direct drilling.However, upon turning the driver, a thin wire-like object emerged from the screw insertion site, necessitating its removal.As fixation of the fracture by the screw was confirmed, the screw was not removed and was implanted in the patient's body.Subsequently, plate fixation was performed using the standard technique.The thin wire-like object was discarded at the facility.".

Brand Name
VARIAX 2 BONE SCREW T10, FULL THREAD, 3.5MM / L30MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24734297
Report Number0008031020-2026-00503
Device Sequence Number16000250
Product Code HRS
UDI-Device Identifier07613327074079
UDI-Public(01)07613327074079(17)291031(10)AK7281
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132502
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number657430S
Device Lot NumberAK7281
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown